# SDR UALA2009072002119

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 60,462 hours, 19,009 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM R AFT DOOR.  CLEANED DEBRIS OUT OF DOOR SLIDE RETAINER AND LUBED, DOOR ARM, DISARM OPS CHECKED NORMAL.
